Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 47, NWS Atlanta, GA

April 14, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 11:40 AM EDT for 5 counties in Georgia. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 11:40 AM EDT (15:40 UTC)
Expired
Apr 14, 2019, 12:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Henry County, GA, Lamar County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 11:42 AM EDTTSTM WND DMG2 Wnw Liberty Hill, GAREPORT OF MULTIPLE TREES DOWN ON MORGAN DAIRY ROAD IN MILNER, GA.
Apr 14, 11:45 AM EDTTORNADO2 Nne Milner, GATHE SAME STORM THAT PRODUCED THE TORNADO IN LAMAR CO SW OF MILNER PRODUCED ANOTHER EF-1 TORNADO WITH MAX WINDS OF 90 MPH NEAR THE INTERSECTION OF WELDON LAKE RD AND SILVER DOLLAR RD NE OF MILNER. THE TORNADO TRAVELED ALMOST 4.5 MILES DOWNING NUMEROUS TREES AND
Apr 14, 11:58 AM EDTTSTM WND DMG3 Wsw Mckibben, GAUPROOTED TREES ON GA-16 NEAR I-75.
Apr 14, 12:02 PM EDTTSTM WND DMG3 E Jenkinsburg, GAMULTIPLE TREES REPORTED DOWN ON OLD BETHEL CHURCH RD NEAR THE INTERSECTION WITH RISING STAR CHURCH RD.
Apr 14, 12:02 PM EDTTSTM WND DMG3 E Jenkinsburg, GAMULTIPLE TREES REPORTED DOWN ON OLD BETHEL RD NEAR THE INTERSECTION WITH RISING STAR CHURCH RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 7:28 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.7 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

429 
WUUS52 KFFC 141540
SVRFFC
GAC035-151-171-231-255-141615-
/O.NEW.KFFC.SV.W.0047.190414T1540Z-190414T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1140 AM EDT Sun Apr 14 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Spalding County in west central Georgia...
  East central Pike County in west central Georgia...
  Southeastern Henry County in north central Georgia...
  Butts County in central Georgia...
  Northern Lamar County in west central Georgia...

* Until 1215 PM EDT.

* At 1140 AM EDT, a severe thunderstorm was located near Milner, or
  near Barnesville, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Griffin, Barnesville, Jackson, Locust Grove, Flovilla, Milner,
  Jenkinsburg, Orchard Hill, Aldora, East Griffin, Towalaga, Walker
  Mill, McKibben, Chappel Mill, Liberty Hill, Indian Springs State
  Park and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 PM EDT for central, north
central and west central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3333 8422 3340 8399 3332 8384 3320 8397
      3320 8404 3313 8404 3302 8416 3305 8428
TIME...MOT...LOC 1540Z 220DEG 46KT 3308 8423 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
518 
WWUS52 KFFC 141607
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT Sun Apr 14 2019

GAC035-151-171-231-255-141617-
/O.EXP.KFFC.SV.W.0047.000000T0000Z-190414T1615Z/
Spalding GA-Pike GA-Henry GA-Butts GA-Lamar GA-
1207 PM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SPALDING...EAST
CENTRAL PIKE...SOUTHEASTERN HENRY...BUTTS AND NORTHERN LAMAR COUNTIES
WILL EXPIRE AT 1215 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 200 PM EDT for central, north
central and west central Georgia.

LAT...LON 3333 8422 3340 8399 3332 8384 3320 8397
      3320 8404 3313 8404 3302 8416 3305 8428
TIME...MOT...LOC 1607Z 220DEG 46KT 3333 8398 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:31 AM EDT, 9 minutes earlier.

Area forecast discussion, Apr 14, 11:31 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1131 AM EDT Sun Apr 14 2019

.UPDATE...

Updated afternoon pops to hold onto a slower propagation of the initial
band of storms. Hi-res solutions of the HRRR and Nam Nest are
consistently having some convective redevelopment across portions
of north GA this afternoon closer to the actual front and east of
trough axis so while this initial round has damaging wind and
brief tornado threats, the afternoon could still have damaging
wind and perhaps hail threats with steepening lapse rates. Don't
let your guard down after this first pre-frontal wave. Previous
discussion follows...

Baker

&&

.PREV DISCUSSION... /Issued 730 AM EDT Sun Apr 14 2019/

SHORT TERM /Today through Monday/...
Very active day expected for the CWFA as the potential for severe
weather remains high across the area.

Pre-frontal trough/squall line is currently moving across western
Alabama. This line will continue eastward through the overnight and
early morning hours and should begin approaching the AL/GA state
line right around 12Z. The hi-res models have been very consistent
run to run with the timing of this system for the past 24 hours.
Yesterday, there were some hints in the models that as the initial
line approached GA, some weakening was possible with additional
strong/severe convection firing up along the actual cold front
during the late morning/afternoon. Today's runs of the HRRR and
local WRF, continue to show this trend. However, individual cells
out ahead of the line will have to be watched very closely.

Winds aloft remain impressive today with a 60kt 850mb jet moving
across as the front/squall line moves across. With temps near 80
degrees and dewpoints in the mid/upper 60s, plenty of surface
instability will be available. The best mid level lapse rates are
across northern GA, with more marginal values mainly south of
Interstate 20. In addition, this is a very dynamic system aloft. The
combination of all of these ingredients lead to the high potential
for severe weather across the entire CWFA today. The primary weather
hazard will be damaging wind gusts in excess of 60mph. Even the 06Z
sounding is showing close to 1000 j/kg of DCAPE. With mid level
lapse rates between 6-6.5 C/km across the northern CWFA, large hail
is also possible. An isolated tornado is also not out of the
question as decent shear will also be present. Locally heavy
rainfall will also be likely, with widespread 1" to 2". Locally
higher amounts possible.

The gradient has tightened head of the cold front. Do think that the
highest elevations will have the best chances for achieving the
sustained/gust potential for criteria. Outside of the mountains,
values will be a bit more marginal. However, even sub wind advisory
winds will bring down trees with wet soils. No changes expected for
the NPW.

The line of shra/tsra should clear the CWFA by the early evening.
High pressure will build in behind the frontal boundary. Near or
slightly below normal temps expected for tonight and Monday.

NListemaa

LONG TERM /Monday Night through Saturday/...
Extended forecast starts with high pressure over the area, lasting
through mid week. Next system moves in late Thursday, and have
backed off pops Wednesday given the slightly later model
solutions. Strong frontal system looks well organized and brings
the next chance for severe storms. SPC already highlighting the
area for Day 6 and 7 severe threat risk, and so this system will
certainly be the forecast concern through the latter half of the
week.

A secondary wave swings through the long-wave trough Friday night
into Saturday, keeping chance pops in the forecast. High pressure
returns to the state late Saturday. Saturday, expect the coolest
temperatures for the week, with highs only in the 60s, and lows
largely in the mid to upper 40s by Sunday morning.

31

&&

.AVIATION...
12Z Update...
Line of convection is poised to move through during  the first
few hours of the TAF period. The hi-res models have been very
consistent with the timing of the convective line. After the main
line of convection, do expect sct shra/isold tsra for the
remainder of the afternoon as the upper level system moves
through. Not confident on CIGS behind the line, but BKN MVFR seems
reasonable. VFR CIGS expected towards 12Z MON. Winds should shift
to the SW behind the front/convective line and remain gusty.

//ATL Confidence...12Z Update... High confidence on timing  of
convective line. Med-high confidence on CIGS behind the line.
Otherwise, high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  45  67  45 / 100  60   0   0
Atlanta         76  45  66  49 / 100  30   0   0
Blairsville     71  38  60  41 / 100  50   5   0
Cartersville    78  42  65  44 / 100  20   0   0
Columbus        79  47  70  49 / 100  20   0   0
Gainesville     74  43  64  46 / 100  60   0   0
Macon           79  47  70  46 / 100  40   0   0
Rome            77  42  66  44 /  90  30   0   0
Peachtree City  78  43  68  44 / 100  20   0   0
Vidalia         83  51  71  50 /  70  40   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 2 PM EDT this afternoon for the following
zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Douglas...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Marion...
Meriwether...Monroe...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Paulding...Peach...Pickens...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taylor...Towns...Troup...
Twiggs...Union...Upson...Walton...Webster...White...Wilcox.

&&

SHORT TERM...NListemaa/Baker
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 3:58 AM EDT, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
358 AM EDT Sun Apr 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
358 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered severe storms are expected today as a strong storm
system moves across the state. Damaging winds and a few tornadoes
can be expected. The threat for severe weather will end this
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another front will move across the state Thursday and Friday
bringing another chance of thunderstorms to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for today and tonight across
north and central Georgia.

In the hours before

Local storm report, Apr 14, 11:01 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     TSTM WND DMG     3 NE NEW GEORGIA        33.85N  84.86W
04/14/2019                   PAULDING           GA   EMERGENCY MNGR

            REPORT OF A TREE ON THE ROADWAY AT THE INTERSECTION OF
            MARSHALL FULLER ROAD AND VILLA RICA HWY (61).

&&

EVENT NUMBER FFC1900142

JKING
Special weather statement, Apr 14, 11:09 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1109 AM EDT Sun Apr 14 2019

GAZ052-053-066-067-078-141545-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1109 AM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...
SOUTHWESTERN COWETA...TROUP...HEARD AND NORTHWESTERN MERIWETHER
COUNTIES UNTIL 1145 AM EDT...

At 1109 AM EDT...a line of strong thunderstorms was along a line
extending from near Glenn to near Sturkie...and moving northeast at
50 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, LaGrange, Franklin, West Point, Hogansville, Grantville,
Luthersville, Moreland, Sharpsburg, Lone Oak, East Newnan, Corinth,
Mountville, Cannonville, Louise, Piedmont Heights, Harrisonville,
Hillcrest, Big Springs and Wares Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3333 8516 3338 8462 3288 8496 3283 8517
      3285 8515 3286 8519 3319 8525
TIME...MOT...LOC 1509Z 229DEG 45KT 3311 8518 3283 8544

WIND...50MPH
Special weather statement, Apr 14, 11:11 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 AM EDT Sun Apr 14 2019

GAZ006-008-009-015-141545-
Union GA-Towns GA-Lumpkin GA-Fannin GA-
1111 AM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR UNION...WESTERN TOWNS...
NORTHWESTERN LUMPKIN AND SOUTHEASTERN FANNIN COUNTIES UNTIL 1145 AM
EDT...

At 1111 AM EDT...a strong thunderstorm was over Camp Merrill, or 10
miles northwest of Dahlonega...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Suches, Camp Merrill, Brasstown
Bald, Gumlog, Woods Hole Shelter, Springer Mountain Shelter, Owltown,
Vogel State Park, Track Rock, Stover Creek Shelter, Hawk Mountain
Shelter, Macedonia, Nimblewill, Blood Mountain Shelter, Alexanders
Mill, Gaddistown and Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3494 8367 3454 8411 3458 8419 3461 8419
      3465 8420 3499 8400 3499 8376
TIME...MOT...LOC 1511Z 213DEG 47KT 3462 8414

WIND...50MPH
Local storm report, Apr 14, 11:24 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1124 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     OLIVE BRANCH            32.67N  84.61W
04/14/2019                   TALBOT             GA   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN IN THE O'NEAL AREA
            ALONG HWY 208/HWY 315.

&&

EVENT NUMBER FFC1900143

KING
Local storm report, Apr 14, 11:27 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     TSTM WND DMG     2 N UPATOI              32.58N  84.74W
04/14/2019                   HARRIS             GA   TRAINED SPOTTER

            REPORT OF MULTIPLE TREES DOWN ON BOYD BRANCH DRIVE IN
            UPATOI, GA.

&&

EVENT NUMBER FFC1900144

JKING
Special weather statement, Apr 14, 11:32 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1132 AM EDT Sun Apr 14 2019

GAZ020-021-031>033-042>044-053-054-141600-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Coweta GA-
Bartow GA-Carroll GA-Paulding GA-South Fulton GA-
1132 AM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTH
FULTON...DOUGLAS...COBB...SOUTHERN CHEROKEE...NORTHERN COWETA...
SOUTHEASTERN BARTOW...EASTERN CARROLL...SOUTHEASTERN PAULDING AND
SOUTH FULTON COUNTIES UNTIL noon EDT...

At 1132 AM EDT...a line of strong thunderstorms was along a line
extending from Kennesaw State University to near Arnco-Sargent...and
moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Douglasville, Canton, Fayetteville, Sandy
Springs, Roswell, Alpharetta, Smyrna, Peachtree City, East Point,
Kennesaw, Woodstock, Acworth, Union City, College Park, Powder
Springs, Fairburn and Holly Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3415 8470 3436 8429 3340 8450 3335 8493
TIME...MOT...LOC 1532Z 217DEG 39KT 3406 8460 3341 8483

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:33 AM EDTSpecial Weather StatementFFCDade42 min
Apr 14, 7:49 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker41 min
Apr 14, 7:58 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd47 min
Apr 14, 8:30 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield30 min
Apr 14, 8:58 AM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 14, 9:20 AM EDTSpecial Weather StatementFFCHeard, Troup25 min
Apr 14, 9:42 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee48 min
Apr 14, 9:44 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk17 min
Apr 14, 10:12 AM EDTSpecial Weather StatementFFCHeard, Troup33 min
Apr 14, 10:26 AM EDTSpecial Weather StatementFFCPaulding34 min
Apr 14, 10:30 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Talbot45 min
Apr 14, 10:45 AM EDTSpecial Weather StatementFFCForsyth30 min
Apr 14, 10:57 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson48 min
Apr 14, 11:09 AM EDTSpecial Weather StatementFFCCoweta, Heard, Troup36 min
Apr 14, 11:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Apr 14, 11:17 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson28 min
Apr 14, 11:32 AM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton28 min
Apr 14, 11:53 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCButts, Henry, Spalding14 min
Apr 14, 11:58 AM EDTSpecial Weather StatementFFCClayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more32 min
Apr 14, 12:06 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton24 min
Apr 14, 12:18 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more42 min
Apr 14, 12:21 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs24 min
Apr 14, 12:26 PM EDTSpecial Weather StatementFFCCrawford, Taylor34 min
Apr 14, 12:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 14, 12:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union30 min
Apr 14, 12:31 PM EDTSpecial Weather StatementFFCClayton, DeKalb29 min
Apr 14, 12:43 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson47 min
Apr 14, 12:47 PM EDTSpecial Weather StatementFFCSumter28 min
Apr 14, 12:54 PM EDTSpecial Weather StatementFFCBanks, Jackson36 min
Apr 14, 12:56 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White34 min
Apr 14, 12:59 PM EDTSpecial Weather StatementFFCDooly16 min
Apr 14, 1:01 PM EDTTornado WarningFFCGwinnett29 min
Apr 14, 1:04 PM EDTSevere Thunderstorm WarningFFCLumpkin, White26 min
Apr 14, 1:10 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Houston, Pulaski, Twiggs, Wilcox50 min
Apr 14, 1:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson26 min
Apr 14, 1:24 PM EDTSpecial Weather StatementFFCHancock36 min
Apr 14, 1:43 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson32 min
Apr 14, 1:57 PM EDTSpecial Weather StatementFFCWarren33 min
Apr 14, 1:59 PM EDTSpecial Weather StatementFFCBleckley, Pulaski31 min
Apr 14, 2:09 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox36 min
Apr 14, 2:16 PM EDTTornado WarningFFCDodge, Telfair, Wilcox29 min
Apr 14, 2:29 PM EDTTornado WarningFFCBleckley, Dodge, Laurens, Pulaski, Wilcox17 min
Apr 14, 2:41 PM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler34 min
Apr 14, 3:00 PM EDTSpecial Weather StatementFFCLaurens30 min
Apr 14, 3:18 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Apr 14, 3:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
Apr 14, 3:22 PM EDTSpecial Weather StatementFFCWilcox23 min
Apr 14, 3:35 PM EDTSpecial Weather StatementFFCJefferson25 min
Apr 14, 3:42 PM EDTSpecial Weather StatementFFCTreutlen33 min
Apr 14, 3:44 PM EDTSpecial Weather StatementFFCDodge31 min
Apr 14, 3:52 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler23 min
Apr 14, 3:59 PM EDTSpecial Weather StatementFFCJefferson16 min
Apr 14, 4:07 PM EDTSpecial Weather StatementFFCEmanuel23 min
Apr 14, 4:32 PM EDTSpecial Weather StatementFFCToombs28 min
Apr 14, 4:33 PM EDTSpecial Weather StatementFFCEmanuel12 min
Apr 14, 4:34 PM EDTSpecial Weather StatementFFCUnion26 min
Apr 14, 5:00 PM EDTSpecial Weather StatementFFCCherokee, Pickens30 min
Apr 14, 5:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Apr 14, 5:05 PM EDTSpecial Weather StatementFFCToombs10 min
Apr 14, 5:17 PM EDTSpecial Weather StatementFFCUnion13 min
Apr 14, 5:31 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more44 min
Apr 14, 5:33 PM EDTSpecial Weather StatementFFCToombs27 min
Apr 14, 5:56 PM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
Apr 14, 6:13 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White32 min
Apr 14, 6:14 PM EDTSpecial Weather StatementFFCCherokee, Dawson31 min
Apr 14, 6:17 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 14, 6:27 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton33 min
Apr 14, 6:46 PM EDTSpecial Weather StatementFFCWhite29 min
Apr 14, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Apr 14, 6:52 PM EDTSpecial Weather StatementFFCClayton, Fayette23 min
Apr 14, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 14, 7:22 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett23 min
Apr 14, 7:24 PM EDTSpecial Weather StatementFFCBarrow, Jackson36 min
Apr 14, 7:31 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett18 min
Apr 14, 7:45 PM EDTSpecial Weather StatementFFCButts30 min
Apr 14, 7:59 PM EDTSpecial Weather StatementFFCJackson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.